| Catalog Number |
919214A |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that this was a case of foreign matter contamination.Upon opening the foley tray, a black foreign object was found, so use was discontinued.
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.The product had caused the reported failure.Based on the evaluation, it was observed that there was black dirt inside the package.The black dirt was loose and removable.Based on the ftir testing, the results shown were confirmed the foreign matter is unknown.There is no organic peak that was observed.Hence, the exact cause of how and when the problem occurred could not be determined.The reported event is confirmed as unknown cause.A potential root cause for this failure could be due to (example: defect contributed by vendor/improper handling/unclean machine / working area).A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action required at this time.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description